Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Representation theory for division algebras over local fields (tamely ramified case)


Author: Roger Howe
Journal: Bull. Amer. Math. Soc. 77 (1971), 1063-1066
MSC (1970): Primary 22D10, 22E50
MathSciNet review: 0286939
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Howe, Kirillov theory for compact P-adic groups (in preparation).
  • 2. H. Jacquet and R. P. Langlands, Automorphic forms on 𝐺𝐿(2), Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654 (53 #5481)
  • 3. André Weil, Basic number theory, Die Grundlehren der mathematischen Wissenschaften, Band 144, Springer-Verlag New York, Inc., New York, 1967. MR 0234930 (38 #3244)
  • 4. Takuro Shintani, On certain square-integrable irreducible unitary representations of some 𝔭-adic linear groups, J. Math. Soc. Japan 20 (1968), 522–565. MR 0233931 (38 #2252)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D10, 22E50

Retrieve articles in all journals with MSC (1970): 22D10, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12867-7
PII: S 0002-9904(1971)12867-7